# SDR SWAA002236

- Difficulty date: November 5, 2000
- Submitted: November 9, 2000
- Operation: Air carrier
- Aircraft: N318SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23339
- Aircraft time: 47,476 hours, 47,285 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND STR CLIP CRACKED AT BS 500A, STR 21R.  REMOVED AND REPLACED STR CLIP PER SRM.
